# SDR 05FDEA02377

- Difficulty date: August 6, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46939
- Aircraft time: 81,449 hours, 25,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR-UP IND DURING GEAR RETRACT ON TAKEOFF.  BOTH PRI AND SEC IND SHOWERED OR UNSAFE.  LOWERED GEAR IAW RED-TAB PROC AND ALL IND GREEN.  RAISED GEAR AGAIN AND GOT A GOOD GEAR UP IND.  GEAR RETRACT SOUNDED NORM AND CAME UP AS USUAL BUT HANDLE MECH INSIDE OR BEHIND PANEL FEELS SLACK OR LOOSE.  PERFORMED VISUAL CHK OF L/G CONTROL MECHANISM, NO FAULTS NOTED.  OPERATED HANDLE THRU FULL MOTION, ALL GEAR LIGHTS OPERATED AS DESIGNED.  PERFORMED INSPECT OF PROX SENSORS AND TARGETS (32-61-1 5-4) CHECKED NORMAL.  INSPECTED GEAR AND DOORS FOR OBVIOUS IRREGS, NONE NOTED.  NO FAULTS DISPLAYED FOR PREV FLIGHT OR CURRENT.  PERFORMED PSEU RTS (31-71-01-2). (OPEN)
